# SDR AALA201808019012

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 17,243 hours, 1,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH DOES NOT ARM WHEN CLOSING THE RED GUARD.  THE SWITCH STAYS IN OFF POSITION WHEN THE RED GUARD IS CLOSED.  ADJUSTED THE EMERGENCY LIGHT  SWITCH GUARD CENTERING BAR. OPS CHECKED NORMAL IAW AMM 33-51-00.
